Lattices invariant under the affine general linear group

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


Integral lattices invariant under the affine group AGLm (pt) in its natural permutation module Λ of dimension n = mt are studied. A complete description of such lattices is given. As a consequence we have results on automorphism groups of affine invariant codes over fields and finite residue rings ℤ/pkℤ.

Original languageEnglish
Pages (from-to)638-662
Number of pages25
JournalJournal of Algebra
Issue number2
Publication statusPublished - Jun 15 2004
Externally publishedYes


  • Automorphism groups
  • Cyclic codes
  • Lattices

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Lattices invariant under the affine general linear group'. Together they form a unique fingerprint.

Cite this